# SDR 2008UALA01102

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DIAGONAL FLOOR SUPPORT CORRODED AT FASTENER HOLES ON UPPER FLANGE BS 1006 TO 1016 AT LBL6 TO LBL8.  REPLACED AFT CABIN DIAGONAL FLOOR SUPPORT REF SRM 51-40-02.
